MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON ENDOCOAT; OVDS

JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON ENDOCOAT; OVDS
Model Number VT585U
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: not applicable as there was no patient contact or impact.Gender/sex: not applicable as there was no patient contact or impact.If implanted, give date: not applicable as this is not an implantable device.  if explanted, give date: not applicable as this is not an implantable device.  device manufacture date: unknown at the time of this report.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that when customer opened the box of vt585u healon endocoat, the peel pack was already unpeeled.No patient contact reported.No further information was provided.
 
Additional Manufacturer Narrative
The product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.The manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to specifications.A review of complaints for this lot number revealed no similar complaints at the time of the review.Complaint review indicates no related trends.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
HEALON ENDOCOAT
Common Device Name
OVDS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7356484
Report Number3004750704-2018-00026
Device Sequence Number16579579
Product Code LZP
UDI-Device Identifier05050474547063
UDI-Public(01)05050474547063(17)190331(10)026650
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2019
Device Model NumberVT585U
Device Catalogue NumberVT585U
Device Lot Number026650
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/20/2018
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date09/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005